MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L); Dental Implant

ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L); Dental Implant
Catalog Number T3PT6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant at tooth site #14 was removed due to bone loss.There is bone loss to the second thread and the sixth thread on the distal of #14.(b)(6)2026-#14- the healing abutment was removed.The implant was removed using reverse torque.A full thickness flap was reflected.The osteotomy was debrided of all soft tissue down to healthy bone.All bony wall and the sinus floor were noted to be intact.Decorticated.The osteotomy was refined using osteotomes.No scout film was obtained.No surgical guide was used.A zb t3 pro tapered immediate molar 8 x 10 mm implant was placed.Torque >90 ncm.Co/ca/xe regeneross bone was used to graft the peri-implant defect.A cover screw was placed.Collatape was placed over the site and secured with 3-0 gut suture.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: event problem codes/evaluation codes.H10: additional narrative.Zimvie did not received one (1) unknown fractured zimmer screw for evaluation.Visual inspection could not be performed.Dhr, sterilization, and complaint history review could not be performed, as the subject lot number associated with the unknown zimmer screw is not available.Zimvie quality management system (qms) has controls in place to prevent the distribution of non-conforming product and ensure the product is within specifications.The investigation has been performed based on the available information using risk management file (rmf).The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque applied during placement/ seating exceeds recommended value.The reported event was non-verifiable with all the available information.The product conformance was not verifiable as the product was not returned.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L)
Common Device Name
Dental Implant
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25209900
Report Number0001038806-2026-02753
Device Sequence Number13362831
Product Code DZE
UDI-Device Identifier00844868046813
UDI-Public(01)00844868046813(17)300130(10)2120026114
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberT3PT6510
Device Lot Number2120026114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale